Hodge algebras
Astérisque, no. 91 (1982), 94 p.
@book{AST_1982__91__1_0,
     author = {De Concini, Corrado and Eisenbud, David and Procesi, Claudio},
     title = {Hodge algebras},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {91},
     year = {1982},
     zbl = {0509.13026},
     mrnumber = {680936},
     language = {en},
     url = {http://www.numdam.org/item/AST_1982__91__1_0}
}
De Concini, Corrado; Eisenbud, David; Procesi, Claudio. Hodge algebras. Astérisque, no. 91 (1982), 94 p. http://www.numdam.org/item/AST_1982__91__1_0/

Abeasis, S. : Gli ideali GL(v)-invarianti in S[S 2 V]. Rend. Mat. 2 (1980), vol. 13, p. 6. | MR 602662 | Zbl 0512.14027

Abeasis, S., and Del Fra, A. : Young diagrams and ideals of pfaffians. Preprint, Univ. of Rome, 1978. | MR 560133 | Zbl 0444.20037

Artin, M. : Lectures on Deformations of Singularities, Tata Institute of Fund. Research, Bombay (1976). | Zbl 0395.14003

Baclawski, K. (1) : Rings with lexicographic straightening law. Advances in Math. 39 (1981) 185-213. | Article | MR 609204 | Zbl 0466.13004

Baclawski, K. (2) : Recursive algorithms for unitary and symplectic group representations, SIAM J. of Alg. and Discrete Math (to appear). | MR 679653 | Zbl 0496.22024

Baclawski, K., and Garsia, : Combinatorial decompositions of a class of rings, Adv. in Math. 39 (1981) 155-184. | Article | MR 609203 | Zbl 0466.13003

Bertini, E. : Introduzione a la Geometria Proiettiva degli Iperspazi, Guiseppe Principato, Messina (1923). | JFM 49.0484.08

Buchweitz, R.-O. : Rigidity and Straightening Laws. (In preparation).

De Concini, C., Eisenbud, D., and Procesi, C. : Young diagrams and determinantal varieties. Inv. Math. 56 (1980) 129-165. | Article | Zbl 0435.14015

De Concini, C. and Laksnmibai, V. : Arithmetic Cohen-Macaulayness and arithmetic normality for Schubert varieties. Preprint, 1980. | Zbl 0475.14045

De Concini, C., and Procesi, C. : A Characteristic-free approach to invariant theory. Advances in Math. 21 (1976) 330-354. | Article | Zbl 0347.20025

De Concini, C. and Strickland, E. : On the variety of complexes. Adv. in Math. 41 (1981) 57-77. | Article | Zbl 0471.14026

Desarmenien, J., Kung, J. P. S., and Rota, G.-C. : Invariant theory, Young bitableaux, and combinatorics. Adv. in Math. 27 (1978) 63-92. | Article | Zbl 0373.05010

Doubilet, P., Rota, G. C., and Stein, J. : On the foundations of combinatorial theory IX, Studies in Applied Math. 53 (1974) 185-216. | Article | Zbl 0426.05009

Eisenbud, D. : Introduction to algebras with straightening laws. In Ring theory and algebra III, proceedings of the third Oklahoma conference, Ed. B. R. McDonald, Marcel Dekker, New York, 1980. | Zbl 0448.13010

Eisenbud, D., and Harris, J. : Divisors on general curves and cuspidal rational curves. (to appear). | Article | Zbl 0527.14022

Eisenbud, D., and Huneke, C. : Cohen-Macaulay Rees algebras and their specialization. (to appear in J. Alg.). | Zbl 0528.13024

Eisenbud, D., Riemenschneider, O., Schreyer, F.-O. : Projective resolutions of Cohen-Macaulay algebras. Math. Ann. (1981). | Article | Zbl 0451.13007

Elkik, R. : Singularités rationelles et deformations. Inv. Math. 47, 139-147 (1978). | Article | Zbl 0363.14002

Gmaeda, D. : Multiplicative structure of finite free resolutions of ideals generated by monomials in an R-sequence. Thesis, Brandeis University, 1978.

Goto, S., and Watanabe, K. : The structure of 1 -dimensional F-pure rings, J. Alg. 49 (1977). | Article | Zbl 0368.13006

Harris, J. : A bound on the geometric genus of projective varieties, Thesis, Harvard University, 1976. Ann. Sc. Norm. Sup. Pisa (1981). | Zbl 0467.14005

Hochster, M. : Cohen-Macaulay rings, combinatorics, and simplicial complexes, in Ring Theory II, Ed. B. R. MacDonald and R. Morris, Lec. Notes in pure and appl. math. 26, Marcel Dekker, New York (1975). | Zbl 0351.13009

Hochster, M., and Ratcliffe, L. J. Jr. : Five theorems on Macaulay rings, Pac. J. Math. 44 (1973). | Article | Zbl 0239.13016

Hochster, M., and Roberts, J. L. : The purity of the Frobenius and local cohomology, Adv. in Math. 21 (1976). | Article | Zbl 0348.13007

Hodge, W. V. D. : Some enumerative results in the theory of forms. Proc. Cam. Phil. Soc. 39 (1943) 22-30. | Article | Zbl 0060.04107

Hodge, W. V. D., and Pedoe, D. : Methods of algebraic geometry Vol. 2 Cambridge University Press, Cambridge, 1968. | Zbl 0157.27501

Huneke, C. : The arithmetic perfection of Buchsbaum-Eisenbud varieties and Generic Modules of Projective Dimension Two, Trans. Am. Math. Soc. 265 (1981) 211-233. | Article | Zbl 0479.13009

Igusa, J.-I (1) : On the arithmetic normality of the Grassmann variety. Proc. Nat. Acad. Sci. U.S.A. 40 (1954) 309-313. | Article | Zbl 0055.39002

Igusa, J.-I (2) : On Siegel modular forms of genus two (II) Am. J. Math. 86 (1964) 394-412. | Zbl 0133.33301

Kempf, G. : Images of homogeneous bundles and varieties of complexes. Bull. A.M.S. 81 (1975) 900-901. | Article | Zbl 0322.14020

Kempf, G. : On the collapsing of homogeneous bundles, Inv. Math. 37 (1976) 229-239. | Article | Zbl 0338.14015

Kleiman, S. L. : Geometry on Grassmannians and applications to splitting bundles and smoothing cycles, Publ. Math. de l'Inst. des Hautes Etudes 36 (1969) 281-297. | Article | Zbl 0208.48501

Lakshmibai, V., and Seshadri, C. S. : Geometry of G/P II : The work of De Concini and Procesi, and the basic conjectures. Proc. Ind. Acad. Sci. 87 (1978) 1-54. | Zbl 0447.14011

Lakshmibai, V., Musili, C. and Seshadri, C. S. : Geometry of G/P II, III : Proc. Ind. Acad. Sci. 87 (1978) | Zbl 0466.14020

Lakshmibai, V., Musili, C. and Seshadri, C. S. ; IV : Proc. Ind. Acad. Sci. 88A (1979).

Lakshmibai, V., Musili, C. and Seshadri, C. S. See also, Bull. A.M.S., new series, 1 (1979) 432-435. | Article | Zbl 0466.14020

Matijevic, J., and Roberts, P. : A conjecture of Nagata on graded Cohen-Macaulay rings. J. Math. Kyoto Univ. (1974) 125-128. | Article | Zbl 0278.13013

Munkres, J. R. : A topological characterization of the depth of the ring associated to a simplicial complex. (Unpublished).

Musili, C. : Postulation formula for Schubert varieties, J. Ind. Math. Soc. 36 (1972). | Zbl 0277.14021

Reisner, G. A. : Cohen-Macaulay quotients of polynomial rings. Adv. in Math. 21 (1976). | Article | Zbl 0345.13017

Sally, J. : On the associated graded ring of a local Cohen-Macaulay ring. J. Math. Kyoto Univ. 17 (1977) 19-21. | Article | Zbl 0353.13017

Seshadri, C. S.. : The Geometry of G/P I: in "Tribute to C.P. Ramanujam, p. 207-234, (Tata Institute Publication) Springer-Verlag, N.Y. 1978. | Zbl 0401.00005

Stanley, R. : The upper bound conjecture and Cohen-Macaulay rings. Studies in Appl. Math. LIV (1975) 135-142. | Article | Zbl 0308.52009

Stanley, R. : Hilbert functions of graded algebras. Adv. in Math. 28 (1978) 57-83. | Article | Zbl 0384.13012

Strickland, E. (1) : The symplectic group and determinants. J. Alg. 66 (1980) 511-533. | Article | Zbl 0448.20040

Strickland, E. (2) : On the conormal bundle of the determinantal variety. J. Alg. (to appear). | Zbl 0493.14030

Taylor, Diana : Ideals generated by monomials in an R-sequence, Thesis, Univ. of Chicago (1960).

Xambo, S. : Varieties of minimal degree, Thesis, Barcelona, 1980. To appear in Collectanea Math. | Zbl 0501.14020